- -

On Schachermayer and Valdivia results in algebras of Jordan measurable sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Schachermayer and Valdivia results in algebras of Jordan measurable sets

Show full item record

López Alfonso, S. (2016). On Schachermayer and Valdivia results in algebras of Jordan measurable sets. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 110(2):799-808. doi:10.1007/s13398-015-0267-x

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/116483

Files in this item

Item Metadata

Title: On Schachermayer and Valdivia results in algebras of Jordan measurable sets
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Construcciones Arquitectónicas - Departament de Construccions Arquitectòniques
Issued date:
Abstract:
[EN] A subset B of a set-algebra A has property N if each B-pointwise bounded subset M of bounded measures of bounded variation is A -uniformly bounded. Each σ-algebra has property N and there exists algebras which ...[+]
Subjects: Bounded set , Finitely additive scalar measure , Nikodym and web Nikodym property , NV-tree , Set-algebra , Vector measure
Copyrigths: Cerrado
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-015-0267-x
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-015-0267-x
Type: Artículo

References

Diestel, J.: Sequences and Series in Banach Spaces. Springer, New York (1984)

Diestel, J., Uhl, J.J.: Vector Measures. Mathematical Surveys, vol. 15. American Mathematical Society, Providence (1977)

Dieudonné, J.: Sur la convergence de suites de measures de Radon. An. Acad. Brasi. Ciên. 23, 277–282 (1951) [+]
Diestel, J.: Sequences and Series in Banach Spaces. Springer, New York (1984)

Diestel, J., Uhl, J.J.: Vector Measures. Mathematical Surveys, vol. 15. American Mathematical Society, Providence (1977)

Dieudonné, J.: Sur la convergence de suites de measures de Radon. An. Acad. Brasi. Ciên. 23, 277–282 (1951)

Kakol, J., López-Pellicer, M.: On Valdivia strong version of Nikodym boundedness property. Preprint

Köthe, G.: Topological Vector Spaces I and II. Springer, Berlin (1979)

López-Alfonso, S., Mas, J., Moll, S.: Nikodym boundedness property and webs in $$\sigma $$ σ -algebras. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. (2015). doi: 10.1007/s13398-015-0260-4

López-Pellicer, M.: Webs and bounded finitely additive measures. J. Math. Anal. Appl. 210, 257–267 (1997)

Nikodym, O.M.: Sur les familles bornées de fonctions parfaitement additives d’ensembles abstrait. Monatsh. Math. U. Phys. 40, 418–426 (1933)

Schachermayer, W.: On some classical measure-theoretic theorems for non-sigma-complete Boolean algebras. Dissertationes Math. (Rozprawy Mat.) 214, (1982)

Valdivia, M.: On the closed graph theorem. Collect. Math. 22, 51–72 (1971)

Valdivia, M.: On certain barrelled normed spaces. Ann. Inst. Fourier 29, 39–56 (1979)

Valdivia, M.: On Nikodym boundedness property. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. 107, 355–372 (2013)

[-]

This item appears in the following Collection(s)

Show full item record